question-icon

What causes redness, burning and stinging pain in penis?

default
Posted on Fri, 13 May 2016
Question: What causes redness pain stinging and burning at end of penis havent had sex in 10 months no lesions or sores
doctor
Answered by Dr. P. T. Patil (21 minutes later)
Brief Answer:
Mostly due to inflammation of External Urethral Meatus (Urethritis)

Detailed Answer:
Hello
Thanks for your query ,based on the facts that you have posted it appears that you have inflammation of External Urethral Meatus (Urethritis)

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Did you masturbated very recently before you developed redness of meatus?

Please get your routine urine test and urine culture done to rule out any infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefixime along with urinary antiseptic like Nitrofurantoin and anti inflammatory medication like Diclofenac twice daily and urine alkalizer thrice daily .Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water .To keep your urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10358 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes redness, burning and stinging pain in penis?

Brief Answer: Mostly due to inflammation of External Urethral Meatus (Urethritis) Detailed Answer: Hello Thanks for your query ,based on the facts that you have posted it appears that you have inflammation of External Urethral Meatus (Urethritis) I shall be happy if you can post me few more details to help me in making comments on your problem. 1) Did you masturbated very recently before you developed redness of meatus? Please get your routine urine test and urine culture done to rule out any infection and antibiotics to which they are sensitive to. Please take broad spectrum antibiotics like Cefixime along with urinary antiseptic like Nitrofurantoin and anti inflammatory medication like Diclofenac twice daily and urine alkalizer thrice daily .Later on switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure to drink more water .To keep your urine dilute This will help to control dysuria. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil